BibTeX record journals/jlp/FungK97

download as .bib file

@article{DBLP:journals/jlp/FungK97,
  author    = {Tze Ho Fung and
               Robert A. Kowalski},
  title     = {The Iff Proof Procedure for Abductive Logic Programming},
  journal   = {J. Log. Program.},
  volume    = {33},
  number    = {2},
  pages     = {151--165},
  year      = {1997},
  url       = {https://doi.org/10.1016/S0743-1066(97)00026-5},
  doi       = {10.1016/S0743-1066(97)00026-5},
  timestamp = {Sun, 28 May 2017 13:17:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jlp/FungK97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier